Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A sufficient condition that a monotone image of the three-sphere be a topological three-sphere


Author: O. G. Harrold
Journal: Proc. Amer. Math. Soc. 9 (1958), 846-850
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0103454-9
MathSciNet review: 0103454
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A decomposition of $ {E^3}$ into points and tame arcs such that the decomposition space is topologically different from $ {E^3}$, Ann. of Math. vol. 65, no. 3 (1957) pp. 484-500. MR 0092961 (19:1187g)
  • [2] R. H. Bing, Approximating surfaces with polyhedral ones. Ann. of Math. vol. 65, no. 3 (1957) pp. 456-483. MR 0087090 (19:300f)
  • [3] R. L. Moore, Concerning upper semi-continuous collections of continua. Trans. Amer. Math. Soc., vol. 27 (1925) pp. 416-428. MR 1501320

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103454-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society